# SDR SWAA2022022503106

- Difficulty date: November 6, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 48,166 hours, 28,224 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FWD UPPER SLIDER IS CRACKED. / R&R'ED LH HORIZONTAL STAB FWD UPPER SLIDER IAW AMM 53-31-31
